# SDR KCSA2021012705

- Difficulty date: January 27, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 98,286 hours, 17,027 cycles
- System (JASC): 2610 · Detection System
- Part: Circuit Board
- Part number: 285N0028136
- Part serial: D16319
- Condition: Unserviceable
- Location: Aft Cargo Bay
- Stage of operation: CR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN DECK AFT FIRE WARNING.  TROUBLESHOT SYSTEM PER FIM 26-16 TASK 932, RAN SYSTEM TEST PER AMM 26-10-00 FOUND BAD CIRCUIT CARD.  R & R CIRCUIT CARD PER AMM 26-10-01.
